Instruction for use: AllerfexI want this, give me price
Dosage form: Coated tablets
Active substance: Fexofenadine*
Antiallergic agent - H1-histamine receptor blocker [H1-antihistamines]
The nosological classification (ICD-10)
J30 Vasomotor and allergic rhinitis: Allergic rhinopathy; Allergic rhinosinusopathy; Allergic diseases of the upper respiratory tract; Allergic rhinitis; Allergic rhinitis seasonal; Vasomotor runny nose; Prolonged allergic rhinitis; All-year-round allergic rhinitis; All-year allergic rhinitis; Year-round or seasonal allergic rhinitis; All-the-year-round rhinitis of an allergic nature; Rhinitis vasomotor allergic; Exacerbation of pollinosis in the form of rhinoconjunctival syndrome; Acute allergic rhinitis; Edema of the nasal mucosa; Edema of the nasal mucosa; Edema of the mucous membrane of the nasal cavity; Swelling of the nasal mucosa; Swelling of the nasal mucosa; Pollinosis; Permanent allergic rhinitis; Rhinoconjunctivitis; Rhinosinusitis; Rhinosinusopathy; Seasonal allergic rhinitis; Seasonal allergic rhinitis; Hay rhinitis; Chronic allergic rhinitis; Allergic diseases of the respiratory tract
J30.1 Allergic rhinitis caused by pollen of plants: Hay fever; Hay fungus; hay fever; Hypersensitivity to pollen of plants; Polyposis allergic rhinosinusitis; Seasonal pollinosis; Seasonal rhinitis
L50 Urticaria: Idiopathic chronic urticarial; Injury Urticaria; Chronic urticarial; Hives of the newborn
T78.3 Angioedema: Edema Quincke; Laryngeal exacerbation with angioneurotic edema; Recurrent angioedema; Allergic edema; Recurrent swelling of Quincy
Composition and release form
Tablets, coated with a coating.
Fexofenadine hydrochloride 30 mg; 120 mg; 180 mg
Auxiliary substances: MCC; Calcium phosphate disubstituted; potato starch; Impellosis (croscarmellose sodium); Magnesium stearate; talc; Silicon dioxide colloid (aerosil); PVP low molecular weight medical (povidone)
The composition of the shell: Opadry II (polyvinyl alcohol, partially hydrolysed, talc, titanium dioxide, polyethylene glycol 3350, lecithin (soy), aluminum carbamate-based lacquer, aluminum lacquer based on ponso 4R, aluminum lacquer based on indigo carmine)
In contour blister packing 10 pcs .; In a pack of cardboard 1, 2 or 3 packs; Or in banks of light-protective glass or polymeric banks, or in polymer bottles of 10, 20 and 30 pcs .; In a pack of cardboard 1 jar or a bottle.
The antihistaminic agent is a pharmacologically active metabolite of terfenadine, stabilizes the membranes of mast cells, reduces the release of histamine and other biologically active substances from them. The antihistamine effect manifests itself 1 hour after ingestion, reaches a maximum after 6 hours and lasts for 24 hours. After 28 days of admission, there was no addiction. In the dose range of 10-130 mg, a dose-dependent effect is noted. Does not cause significant changes in the QT interval, does not have a sedative effect.
After oral intake is rapidly absorbed from the gastrointestinal tract, Cmax is determined after 1-3 hours. The average value of Cmax after taking 180 mg is approximately 494 ng / ml, and after taking 120 mg - 427 ng / ml. Binding to plasma proteins - 60-70%. T1 / 2 after repeated administration - 14.4 hours. It penetrates into breast milk. It is subject to partial (5% of the dose) extrahepatic metabolism. It is excreted mainly with bile (80%), 11% - in the unchanged form of the kidneys.
Indications of the drug Allerfex
Seasonal allergic rhinitis;
Children's age (up to 6 years).
Chronic renal failure;
Headache, drowsiness, nausea, dizziness.
Rarely (less than 1 case per 1000 prescriptions): a feeling of fatigue, insomnia, nervousness, sleep disturbance.
In some cases: skin rash, hives, itching, other hypersensitivity reactions (angioedema), shortness of breath.
When co-administered with erythromycin or ketoconazole, the concentration of fexofenadine in plasma increases 2-3 times.
The intake of aluminum-or magnesium-containing antacids 15 minutes before fexofenadine administration leads to a decrease in the bioavailability of the latter (the time interval between their intake should be at least 2 hours). Does not interact with omeprazole, with drugs metabolized in the liver.
Dosing and Administration
Inside, adults and children 12 years and older - 120 mg / day once, with chronic urticaria - 180 mg / day once. Children 6-11 years old with allergic rhinitis and hay fever - 30 mg 2 times a day, in patients with renal insufficiency - 30 mg once.
It is possible to perform works that require a high concentration of attention and speed of psychomotor reactions (except for patients who have an unconventional response to drugs). Thus, before you begin to perform these works (driving vehicles, control mechanisms), you must first check the individual reaction to the drug.
Storage conditions of the drug Allerfex
In a dry, the dark place at a temperature of no higher than 25 ° C.
Keep out of the reach of children.
Shelf life of the drug Allerfex
Do not use after the expiry date printed on the package.